Figure 8-1. Arm and hand signal for chemical attack.
a. You detect signs and symptoms of nerve agent poisoning in yourself or
b. The alarm on a mechanical chemical agent detector device sounds.
c. Your M9 detector paper changes color.
d. Some artillery rounds explode less powerfully than they should.
e. Bomblets from an aircraft or a rocket pop rather than explode.
f. An aircraft sprays a mist or gas.
ADMINISTERING NERVE AGENT ANTIDOTE
If you are having signs and symptoms of nerve agent poisoning, administer one
nerve agent antidote kit (NAAK) to yourself. There are two types of NAAK--the
MARK I (figure 8-2) and the Antidote Treatment-Nerve Agent Autoinjector (ATNAA)
(figure 8-3). Both use atropine and 2-PAM chloride (2-PAM Cl). The MARK I has two
autoinjectors, one with atropine and the other with 2-PAM chloride. The ATNAA has
both chemicals in a single autoinjector. Each soldier carries three NAAKs and one
Figure 8-2. MARK I nerve agent antidote kit.